# SDR FDEA201205021713

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 94,354 hours, 30,226 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: ARB2431U509
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP HINGE FWD RT ATTACH FITTING HAS A CRACK.  REMOVED CRACKED ATTACH FITTING. LOCATED HOLES IN NEW FITTING AND SPOTFACED AS REQUIRED PER PRINT NRB6013. INSTALLED NEW FITTING PER SRM 51-41-  01, PRINT NRB6013, SRM 51-33-01, AND AMM 20-20-01-2.
